| Model Number |
N/A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products - act artic e1 hip brg 28x44mm, item# ep-200150, lot# 530940; m2a-magnum pf cup 50odx44id, item# us157850, lot# 249530; echo b-mtrc mp fp so 9, item# 193009, lot# 681140.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that: patient underwent hip revision surgery due to the dislocation about three (3) years after initial surgery.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified scuffs and scratches in taper and on the outer parts of ceramic head.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.